Dr Katie Gittins katie.gittins@durham.ac.uk
Associate Professor
Gittins, K., & Helffer, B. (2020). Courant-sharp Robin eigenvalues for the square: the case with small Robin parameter. Annales mathématiques du Québec, 44(1), 91-123. https://doi.org/10.1007/s40316-019-00120-7
Journal Article Type | Article |
---|---|
Publication Date | 2020 |
Deposit Date | Oct 6, 2021 |
Journal | Annales Mathematiques du Quebec |
Print ISSN | 2195-4755 |
Electronic ISSN | 2195-4763 |
Publisher | Springer |
Volume | 44 |
Issue | 1 |
Pages | 91-123 |
DOI | https://doi.org/10.1007/s40316-019-00120-7 |
Public URL | https://durham-repository.worktribe.com/output/1237303 |
Spectral ratios and gaps for Steklov eigenvalues of balls with revolution-type metrics
(2025)
Journal Article
Eigenvalue estimates for the magnetic Hodge Laplacian on differential forms
(2023)
Journal Article
Heat Flow in Polygons with Reflecting Edges
(2023)
Journal Article
Do the Hodge spectra distinguish orbifolds from manifolds? Part 1
(2023)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search